# SDR TSAA0452080

- Difficulty date: November 26, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N750AL
- Make and model: Boeing 737-76N
- Aircraft serial: 32743
- Aircraft time: 1,788 hours, 459 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Activated
- Location: Master Caution
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS FLT 477, OAK-HNL: CLIMBING OUT OF OAKLAND, THE MASTER CAUTION LIGHT ILLUMINATED, DOORS AND FORWARD CARGO WITH A LOSS OF PRESSURIZATION.  RETURNED TO OAKLAND; UNEVENTFUL LANDING.  ALL DOORS WERE VERIFIED CLOSED AND LOCKED; BIT CPC.  NO DEFECTS NOTED.  PERFORMED A CABIN PRESSURIZATION CHECK IN ACCORDANCE WITH MM 05-51-91-2.  NO LEAKS NOTED.  DECAY CHECK GOOD.  FORWARD CARGO DOOR INDICATION INOP.  DEFER PER MEL 52-3, CONTROL NUMBER 2611C06.  DOOR IS VERIFIED CLOSED AND LOCKED BEFORE FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
